They tell you that you will have tingling in your hands in feet. It's right there in the list of side effects that comes with my pills, and all over the internet if I do a search. They don't tell you that it will be like the worst pins and needles you have ever had in your entire life, and that you can get them but just sitting with your feet crossed. Or that it will happen when you wake up first thing in the morning. This side effect goes away after your body has adjusted to taking the meds however, unless you absentmindedly skip a day, and then all bets are off.
They tell you that you will lose weight. The weight loss thing has been hard. I had managed to lose weight before starting on the meds, and then I lost some more, and the meds keep me from being able to gain any of it back. For my height, I am underweight, and I catch a lot of flack about it. People, being underweight is just as bad as being overweight and people's weight is there own business and we should really all stop obsessing about weight and how we look anyhow. Be happy with yourself. Love your body. Each healthy foods, get exercise on a regular basis, and enjoy living.
They tell you that you're going to be foggy headed. This is the understatement of the year. I never felt more incompetent than the first month I was on my pills. I forgot stuff. I would start to say something and not be able to finish it. I would reach for a word, and not be able to pull it out of my brain. It was bad. That has gotten better, to a degree. I still feel a lot less intelligent than I did a year ago. My memory, which used to be so sharp, is a sad resemblance of what it once was. Mostly I'm OK with all of that. The trade off has been worth it.
What they don't tell you, in the hand outs or on the side of the bottle, is that your hair is going to fall out. It doesn't happen right away either. It sneaks up on you after about 6 or 7 months, while you are in the shower. At first I thought it was just a season of shedding, as one is prone to go through. Until it didn't end. So I got on the internet, which can be your worst enemy, and I had a chat with my friend Google, and I learned the dirty little secret. My medicine depletes your vitamin B and Biotin levels, and your hair falls out. Today, after 6 or 7 months of living with this sad and depressing fact (thankfully I have really thick hair), I have started taking a Vitamin B Complex pill that will hopefully help with this problem, although I'm not holding my breath. If nothing else, I should have more energy, and wouldn't we all like a little of that?